RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 1, 2001, Volume 8, Number 1, Pages 17–22 (Mi da212)  

This article is cited in 1 scientific paper (total in 1 paper)

A proof of a generalization of the Borosh–Treybig conjecture on Diophantine equations

S. I. Veselov

N. I. Lobachevski State University of Nizhni Novgorod

Full text: PDF file (510 kB)

Bibliographic databases:
UDC: 519.854+511.512
Received: 06.01.2000

Citation: S. I. Veselov, “A proof of a generalization of the Borosh–Treybig conjecture on Diophantine equations”, Diskretn. Anal. Issled. Oper., Ser. 1, 8:1 (2001), 17–22

Citation in format AMSBIB
\Bibitem{Ves01}
\by S.~I.~Veselov
\paper A~proof of a~generalization of the Borosh--Treybig conjecture on Diophantine equations
\jour Diskretn. Anal. Issled. Oper., Ser.~1
\yr 2001
\vol 8
\issue 1
\pages 17--22
\mathnet{http://mi.mathnet.ru/da212}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1846861}
\zmath{https://zbmath.org/?q=an:0969.11014}


Linking options:
  • http://mi.mathnet.ru/eng/da212
  • http://mi.mathnet.ru/eng/da/v8/s1/i1/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Veselov, V. N. Shevchenko, “O minornykh kharakteristikakh vzaimno ortogonalnykh tselochislennykh reshetok”, Diskretn. analiz i issled. oper., 15:4 (2008), 25–29  mathnet  mathscinet  zmath
  • Дискретный анализ и исследование операций
    Number of views:
    This page:227
    Full text:87

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020